# SDR UPS97825292

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, MAIN FRAME FUSELAGE STATION 717 LEFT HAND SIDE HAS CRACK AT BOTTOM EDGE BELOW FLOOR.  REMOVED FITTING, NEW FITTING FABBED ON OPERATION 50005 OP 197068.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
